# SDR FDEA202003020472

- Difficulty date: March 2, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 82,666 hours, 20,216 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA76531
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT STATION BETWEEN 5 Ï¿½ 53 TO 5 Ï¿½ 73 RIGHT HAND LONGERON   SPLICE 48 FOUND CORRODED.  CENTER CARGO COMPARTMENT STATION BETWEEN 5 Ï¿½ 53 TO 5 Ï¿½ 73 RIGHT HAND LONGERON   48 SPLICE CORRODED, FOUND EXFOLIATED AND OUT OF LIMIT PER SRM 53-00-00-2R FIGURE   202. SPLICE REMOVED AS PER SRM 51-31-01-0G. SPLICE FABRICATED BY MACHINING AS PER   DOUGLAS DRAWING AEA7653 REVISION B, PART NUMBER AEA7653-1 AND INSTALLED AS PER   MD11 SRM 51-31-01-0G AT CENTER CARGO COMPARTMENT STATION BETWEEN 5-53 TO 5-73   LONGERON 48 RIGHT HAND. REPAIR CLASSIFIED AS MAJOR PER 6-2-100.
